# SDR HNAA2013012200010

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 41,945 hours, 45,256 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 AND NR 2 STALL SYS FAIL AND PUSHER FAIL CAUTION LIGHTS ILLUMINATED ON TAKEOFF ROLL.  CYCLED CIRCUIT BREAKERS SWSP COMP 1 AND 2 OPS NORMAL AT THIS TIME.  SYS NR 1 FAULTS: VANE 1-B, VANE 1-F,  ASCB 1,  ICE 1 OFF.  SYS NR 2 FAULTS VANE 2, VANE 2-B, VANE 2-E, ASCB 2, ICE 2 OFF.  ALL FAULTS CLEARED.  COULD NOT DUPLICATE FAULT.  SWSP SYS OPS CKS GOOD IAW WC 27-30-08Q.  CLEAR MEL.
